I am a 49 year old female, 5'5'' and only weigh 119 lbs, lightly active. Just lost my mother to cancer Oct 7,2010. About a week after her death, I had a pain under my left breast bone. Saw a cardiologist and had Nuclear Stress Test done. Also Echo, EKG, Holtor Monitor and Heart Cath. EKG, ECHO showed everything normal size flow, function, etc., stress test revealed mild ischemia on the left side. Heart cath done Nov. 18th showed ejection fraction at 65%. revealed severe myocardial bridge involving the mid LAD. No evidence for any obstructive atherosclerotic Coronary artery disease on angiogram. He thinks it is stress related.
Dr.said I was slightly dehydrated and told me to increase my salt. I did, and felt better for a short time, but now feel worse. I clear my throat constantly, and spit up white mucus sometimes. Last night I noticed that my upper extremities appear a little puffy, but can't really tell if my lower extremities are like that too.
Yesterday, I got up and felt pretty good, so I did some sweeping in the house and then went for a walk for about an hour. I think I walked over a 1 1/2 miles. Came home took my blood pressure at 3:35pm and it was 103/73 hr 110. Waited 10 min and took it again. It was 91/67 hr 97, continued taking it every 15 to 20 min and it ranged from 87/64 hr 75, to 125/88 hr 88. Dr. was very concerned about getting my heart rate down. He put me on Metoprolol 25 mg which he said at my follow up that I could half if it made my blood pressure go down too much. I started on half doses, and did pretty good for a while, but I am starting to feel palps and pressure below my chest. With everything seemingly checking out, what could my problem be. He said that my heart was beating so fast, it could not pump enough blood into my heart and that the medication would help with that.
Please advise if I should get 2nd opinion or go back with new symptoms.
You probably has not realized, but this the thirth post that you make with same differences between then ... In another one you wrote "but at follow up told me I could half it due to low blood pressure along with lowering heart rate."
If he drop your doses because the HR was low and now is still high, the logical step is to go back to the dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.